brain-icon

Basilar migraine

Sir I m 25 y male. I suffering from basilar migraine(symyoms like giddiness, headache starting from base one sided radiating pain,visual Auras,hearing loss but within normal limit) .i had taken meds like vertin(2months)&venlafaxine(3months),pregrabalin (2 months)&clonazepam. now I m taking betacap(80mg/day,clonazepam(0.5mg/day),escitalopram(10mg).my neurologist advice to leave this clonazepam tabs. and I feels withdrawal symptoms like chest, shoulder pain. sir I need ur opinion to taper the clonazepam doses. I had done Mri of brain,ncct of brain,&servical spine and hrct of temporal bone .reports r normal including blood test like cbc-esr, suger, thyroid, kidney serum, vitamin b12 .Sir I need ur opinion to taper the clonazepam doses as I feels withdrawal symptoms like chest and soulder pains .also done ECG which comes normal .sir kidely suggest remedy like food management and exercise for basilar migraine .
views-icons 50 Views 1 Share Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. M. Kodeeswaran
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Basilar migraine usually start in one side of the head and it spreads and intensifies Usually it associated with Aura.. It is usually triggered by alcohol , caffeine, poor sleep and streess.. You are talking lot of medicines given by your doctor's and it has to be tappered after seeing you clinically.. As per the advice of your neurologist you can taper and take the medications.. Definitely you will improve..and avoid the triggering factors..
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO